# SDR USAA2015010800001

- Difficulty date: January 7, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 14,915 hours, 7,621 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT ATTENDANT REPORTS DIRTY SOCK SMELL AT SEAT 11F.  ACFT RETURNED TO FIELD.  ACCOMPLISHED JOB CARD 26L00021001.  TROUBLESHOOTING CABIN AIR QUALITY, NO ODOR NOTED AT THIS TIME.  OK FOR SERVICE.
